# SDR IPXA2020070657352

- Difficulty date: July 5, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 45,140 hours, 6,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101480
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND L1 DOOR EMERGENCY LIGHT INOP.  IAW AMM 33-51-04-902-001-001 REV 98.01 REPLACED THE EMERGENCY LIGHT BATTERY M5170 AT U/D STA 550 WL323 LBL83.  IAW AMM 33-51-04-902-001 REV 98.01 PERFORMED EMERGENCY LIGHT BATTERY OPERATION TEST, RESULT WAS SATISFACTORY.
